Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classification of Cohen-Macaulay modules of covariants for systems of binary forms


Author: Bram Broer
Journal: Proc. Amer. Math. Soc. 120 (1994), 37-45
MSC: Primary 13A50; Secondary 11E76, 13D40
MathSciNet review: 1189743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every module of covariants for a system of binary forms a formula is given, measuring to what extent Stanley's functional equation fails to be satisfied. As an application a new proof is given for the classification of the Cohen-Macaulay modules of covariants for systems of binary forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A50, 11E76, 13D40

Retrieve articles in all journals with MSC: 13A50, 11E76, 13D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189743-X
PII: S 0002-9939(1994)1189743-X
Article copyright: © Copyright 1994 American Mathematical Society